# SDR SWAA2014032526493

- Difficulty date: February 7, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 33,364 hours, 22,733 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5914489
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD SPOILER PANEL DELAMINATED.  R & R PANEL IAW AMM.
